# SDR WRLA2009105

- Difficulty date: April 7, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND A CRACK IN THE ANGLE OF RIGHT O/B TRAILING EDGE FLAP I/B FAIRING STRUCTURE AT STA XW486.483 (REF EGAT NRC U05030).  REPAIRED THE ANGLE OF RIGHT O/B TRAILING EDGE FLAP I/B FAIRING STRUCTURE IAW MD-11F SRM 57-00-01 VOL 1 FIG 11 REV 40.  APPLIED CHEMICAL PROTECTIVE COATING.  CONDITION CHECK NORMAL & JOB COMPLETED.
